MAUDE Adverse Event Report: COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT

COOK IRELAND LTD ZILVER VENA VENOUS SELF-EXPANDING STENT
Model Number G57448
Medical Device Problem Code Activation, Positioning or Separation Problem (2906)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 05/25/2021
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Nio stent, iliac.Product code: qan.
 
Event or Problem Description
Complaint received from dm via e-mail on 25may2021--did 28may2021.As reported to customer relations: "a physician was performing a venous intervention and had an issue with the deployment of our zilver vena stent.As he was trying to deploy the stent, the silver handle seemed to have friction and/or got caught on something within the deployment catheter as he was trying to pin/pull.This caused the stent to jump further toward the ivc than the physician would have liked.When he removed the stent from the patient and placed it on the table, he was still able to replicate the issue and the handle was getting caught on something when pushing it in and out of the system.(b)(4).Lot- c1770415.Access site- left common femoral vein.Deployment site- left common iliac vein.Due to this deployment issue, physician felt it was necessary to place another kissing iliac stent on the right side.They will not be reporting to fda.".

Brand Name
ZILVER VENA VENOUS SELF-EXPANDING STENT
Manufacturer (Section D)
COOK IRELAND LTD
o halloran road
limerick
MDR Report Key12033894
Report Number3005580113-2021-00075
Device Sequence Number3782253
Product Code QAN
UDI-Device Identifier10827002574486
UDI-Public(01)10827002574486(17)231021(10)C1770415
Combination Product (Y/N)N
Initial Reporter StateFL
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Importer
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 06/21/2021
Report Date (Section F) 06/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/21/2023
Device Model NumberG57448
Device Catalogue NumberZVT7-35-80-16-100
Device Lot NumberC1770415
Was Device Available for Evaluation? No
Was the Report Sent to FDA? Yes
Distributor Facility Aware Date05/25/2021
Event Location Hospital
Date Report to Manufacturer06/21/2021
Initial Date Received by Manufacturer Not provided
Initial Report FDA Received Date06/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;